MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 780001
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Meter is brand new.Caller stated they received a reading of 107 and the paramedics received a reading of 25.Caller stated within the last month, rodney (patient) has been having a lot of troubles recently with his blood sugar and diabetes.When she tested him, the meter read 107, which she stated is a pretty good reading, so she didn't think he had low blood sugar, but then he started getting really combative, so she called the paramedics, and when they got there, she told them the meter read 107, but when they tested him with their meter, it read 25, indicating he was indeed having low blood sugar.Caller stated that patient often runs high on their blood glucose.Caller was unsure if the patient ate or drank anything before the incident and she stated he probably drank something, but he didn't eat anything.Caller stated she did not treat the patient based on the reading of 107 received on the premier voice meter because she did not want to give him anything because she wasn't sure what his blood glucose actually was.That is when she called the paramedics.Caller stated the patient was transferred to good (b)(6) hospital in (b)(6) caller stated incident happened early this morning (b)(6) 2023, around 12:00-12:30 am.Replaced meter, strips and sent return label.
 
Additional Manufacturer Narrative
Meter and strips involved in incident were not returned for investigation.Retain strips of specified lot were tested with qs meter and passed testing with no failures detected.If customer returns any complaint products, products will be tested and a follow-up mdr will be filed.
 
Additional Manufacturer Narrative
On 4/7/2023, products involved in incident were returned for investigation.Meter and 12 strips of specified lot were returned.On 4/12/2023, 12 returned strips were tested along with retain strips with returned meter.Meter and strips passed testing with no failures detected.Meter will be returned to the manufacturer for further investigation.

Brand Name
RELION PREMIER VOICE BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key16712592
Report Number1832816-2023-00005
Device Sequence Number20651558
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131169851,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
Report Date (Section F) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/27/2024
Device Model Number780001
Device Catalogue Number780001
Device Lot NumberUL28BBHUA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/13/2023
Event Location Home
Date Report to Manufacturer04/21/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date04/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexMale
Patient Weight59 KG
Date Report Sent to FDA04/21/2023